Open Access
2011 Ricci curvature of graphs
Yong Lin, Linyuan Lu, Shing-Tung Yau
Tohoku Math. J. (2) 63(4): 605-627 (2011). DOI: 10.2748/tmj/1325886283


We modify the definition of Ricci curvature of Ollivier of Markov chains on graphs to study the properties of the Ricci curvature of general graphs, Cartesian product of graphs, random graphs, and some special class of graphs.


Download Citation

Yong Lin. Linyuan Lu. Shing-Tung Yau. "Ricci curvature of graphs." Tohoku Math. J. (2) 63 (4) 605 - 627, 2011.


Published: 2011
First available in Project Euclid: 6 January 2012

zbMATH: 1237.05204
MathSciNet: MR2872958
Digital Object Identifier: 10.2748/tmj/1325886283

Primary: 05C99
Secondary: 05C80 , 05C81

Keywords: Cartesian product , Random graphs , Ricci curvature of graphs

Rights: Copyright © 2011 Tohoku University

Vol.63 • No. 4 • 2011
Back to Top